# SDR U2RA2025060600019

- Difficulty date: June 10, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 01016
- Aircraft time: 54,238 hours, 10,800 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 321431
- Part serial: 862710
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF TASK CARD 527100-04-1 (6) / FNC DOOR AND ESCAPE SLIDE CONTROL, REMOVE BATTERY OF AUTONOMOUS STANDBY POWER SUPPLY UNIT (ASPSU) FOR IN-SHOP BATTERY CAPACITY CHECK, ASPSU #1 BATTERY P/N 3214-31 S/N 862710 FOUND FAULTY DURING BITE TEST.  REPLACED BATTERY IAW AIRBUS AMM 52-71-36-04 REV 20 PERFORMED, SATIS.
